Alert archive / Arkansas / Special Weather Statements in 2021
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at May 4, 2021, 1:21 AM CDT for Randolph County, Arkansas. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2021, 1:21 AM CDT (06:21 UTC)
- Expired
- May 4, 2021, 2:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Little Rock, AR
County Randolph County, AR
The radar
The Memphis radar (KNQA), 152 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 1:29 AM CDT | TSTM WND DMG | 3 E Pocahontas, AR | NUMEROUS TREES AND POWERLINES DOWN ACROSS THE COUNTY. A TREE WAS BLOWN ONTO A HOME NEAR POCAHONTAS. |
| May 4, 1:40 AM CDT | TSTM WND DMG | 4 Ene Ravenden, AR | SEVERAL TREES DOWN ON HIGHWAY 63. |
| May 4, 1:51 AM CDT | TSTM WND DMG | 5 S Pocahontas, AR | STRAIGHT-LINE WIND DAMAGE WAS NOTED ALONG MANSON ROAD MAINLY WEST OF US-67 SOUTH OF POCAHONTAS NEAR THE COMMUNITY OF MANSON. DAMAGE CONSISTED OF UPROOTED TREES, SEVERAL UPROOTED AND SNAPPED TREES, A DESTROYED OUTBUILDING, AND DAMAGED POWERLINES. |
| May 4, 1:53 AM CDT | TSTM WND GST 60 | Pocahontas, AR | GENERAL PUBLIC REPORTED WINDS AROUND 60 MPH IN THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3608 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 15.3
The text
As transmitted.
715
WWUS84 KLZK 040621
SPSLZK
Special Weather Statement
National Weather Service Little Rock AR
121 AM CDT Tue May 4 2021
ARZ007-008-017-040700-
Lawrence AR-Randolph AR-Sharp AR-
121 AM CDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...NORTHWESTERN LAWRENCE
AND NORTHEASTERN SHARP COUNTIES UNTIL 200 AM CDT...
At 121 AM CDT, Doppler radar was tracking a strong thunderstorm near
Annieville, or near Black Rock, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Pocahontas... Black Rock...
Imboden... Ravenden...
Reyno... Portia...
Maynard... Biggers...
Ravenden Springs... Annieville...
Dalton... Attica...
Williford... Powhatan...
Armstrong... Middlebrook...
Ingram... Shannon...
Wirth... Birdell...
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
eastern and north central Arkansas.
LAT...LON 3649 9077 3644 9078 3643 9077 3642 9077
3641 9075 3635 9075 3605 9106 3617 9136
3645 9146 3650 9145 3650 9078
TIME...MOT...LOC 0621Z 211DEG 29KT 3615 9118
$$
230What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at May 3, 5:57 PM CDT, 7 hours 24 minutes earlier.
Area forecast discussion, May 3, 5:57 PM CDT, 7 hours 24 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 557 PM CDT Mon May 3 2021 .DISCUSSION... Updated to include the 00Z aviation discussion below... && .AVIATION... While VFR conditions are ongoing early this evening...SHRA/TSRA will develop the west...and move NE into NWRN sections of the state this evening...spreading further east and south overnight. Expect condtions as low as IFR or briefly lower...especially under the most intense activity. Some SVR storms could be seen...with damaging winds and large hail. The strongest storm activity will shift SE by sunrise Tue...though additional SHRA/TSRA will remain possible into the early afternoon hrs Tue. Expect improving conditions by late in this TAF period as drier air moves into the state. && .PREV DISCUSSION...(ISSUED 304 PM CDT Mon May 3 2021) SHORT TERM...Tonight Through Wednesday Night ..TODAY AND TONIGHT... Recent MSAS data, sfc obs, and subjective analysis indicated a region of cyclonic sfc flow over Nrn TX/Srn OK, w/ the the nose of this lower pressure beginning to nose into N/Ern OK/Wrn AR. On a larger scale, a broad trof of lower pressure extended from S/Wrn TX towards the N/E over the Ozark Plateau and into the Upper Midwest. Turbulent bndry layer conditions have given way to substantial mixing and morning low stratus has since mixed out w/ an expansive diurnal Cu field beginning over Ern OK and more recently portions of Srn AR. A strong pres grad was noted over the state, and is continuing to drive strong Srly flow w/ temps in the low to mid 80s currently over much of Srn AR, and upper 70s along and north of the I-40 corridor. Td's in the lower 70s were noted across Srn AR as well, w/ moisture transport expected to remain rampant through the remainder of the afternoon as the aforementioned sfc low approaches. The LZK 19Z sounding revealed a rather unstable environment present over Cntrl AR w/ minimal CINH in place and steep lapse rates contributing ML buoyancy in excess of 2000 J/kg. To the N/W, a cold frnt was draped over KS and N/Wrn OK extending into the Panhandle, and wl serve as the primary forcing mechanism for CI later Mon night. Over Mon night, several low amplitude perturbations wl traverse through mean H500 S/Wrly flow on the downstream portion of a larger impulse. This upper forcing wl overspread the region late in the night and help aid in supplying some modest bulk shear, supportive of sustaining organized convective activity. Latest thinking remains consistent w/ this fcst update on the potential for a nocturnal thunderstorm complex/MCS to develop over Ern OK and advance Ewrd into portions of Nrn and Cntrl AR. Most recent suite of CAM and HREF guidance is supportive of this fcst as well, w/ a NP bullseye for strong winds over the Nrn portion of the state. Initially, a multicell storm mode is anticipated following CI in Ern OK along the advancing cold frnt, however weaker shear values and poor shear vectors relative to the bndry wl contribute to interacting cold pools and consolidation, leading to quick upscale growth into a linear segment/MCS. Based on timing of probabilistic HREF guidance, this segment should enter the Wrn portion of the state b/w the 02- 03Z timeframe. Due to the timing of the event, diurnal cooling may begin to inhibit sfc based buoyancy playing a role in E/wrd progression of the line, however pt fcst soundings are still suggesting sufficient ML buoyancy around 2000-3000 J/kg w/ minimal CINH. Thus initially, as the line enters the state, it wl encounter a favorable environment to continue advancing E/wrd initially. However as the night progresses, cooling wl lkly diminish remaining buoyancy further E into the state and cause the line to weaken eventually before 12Z. Given the anticipated storm mode and HREF progs, strong to damaging winds wl lkly be the primary hazards associated w/ this system, however some large hail cannot be ruled out in the early phases of storm development. Low-lvl shear progs are not very supportive for QLCS tornadic activity, however it remains non-zero at this time and cannot be ruled out either. ..TUES AND WED... Tues, the aforementioned cold frnt wl sag S/Ewrd across the state w/ N/Wrly winds beginning to filter in drier air over the FA by the later afternoon and evening. PoPs wl remain over much of the region through the day w/ the FROPA and primary upper impulse lifting N/Ewrd, however most can expect RH values and the general mugginess begin to subside from N/W to S/E through the later evening, as Cntrl Plains high pressure begins to sag S/wrd. Wed, sfc high pressure wl begin to overtake the FA w/ Nrly winds continuing to usher drier air in and promote a more settled wx pattern with more seasonal temperatures resuming. LONG TERM...Thursday Through Monday A large area of high pressure will build over Arkansas from the Plains, and that will bring a few days of dry conditions and below average temperatures. The high will depart by the weekend, and return flow will bring temperatures back up to seasonal levels. At the same time, a new storm system in the central Plains will drag a cold front toward Arkansas, and rain chances will increase. Scattered to numerous showers and thunderstorms are in the forecast Saturday through Monday. At this time, the dynamics aloft to support severe weather do not look impressive, so severe weather should be localized. However, the front will be nearly parallel a southwest wind flow aloft, and will be slow to cross the state. That could lead to areas of heavy rain. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...62
Hazardous weather outlook, May 3, 10:08 PM CDT, 3 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 1008 PM CDT Mon May 3 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-041000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 1008 PM CDT Mon May 3 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Severe weather is expected over the region through the overnight hours. The latest data indicates a complex of thunderstorms will track across the state, posing a threat for damaging winds which will last into early Tuesday morning. In addition to damaging winds, large hail can not be ruled out. The tornado threat, while low, can not be completed discounted. Additionally, there could be some locally heavy rainfall, which could lead to flash flooding and aggravate existing flooding issues along some area rivers. .DAYS TWO THROUGH SEVEN...Tuesday Through Sunday Thunderstorms return to the forecast for the upcoming weekend. Severe weather chances appear low at this time, but locally heavy rainfall may develop. .Spotter Information Statement... Spotter activation may be needed tonight. && Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.
In the hours before
Special weather statement, May 3, 11:30 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1130 PM CDT Mon May 3 2021
ARZ040-040515-
Polk AR-
1130 PM CDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK COUNTY UNTIL 1215
AM CDT...
At 1129 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wickes, or 16 miles north of De Queen, moving northeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Wickes... Grannis...
Vandervoort... Shady...
Hartley... Cossatot River State Park...
Bard Springs Recreation Area... Caney Creek Wilderness...
Mccauley... Board Camp...
Shady Lake Recreation Area... Hatton...
Roaring Branch Natural Area... Dallas...
Bogg Springs... Nunley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
western Arkansas.
LAT...LON 3435 9447 3454 9430 3454 9408 3446 9393
3436 9394 3435 9396 3436 9425 3427 9426
3427 9425 3421 9425 3419 9430 3419 9447
TIME...MOT...LOC 0429Z 229DEG 35KT 3427 9438
DTCSpecial weather statement, May 4, 12:18 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1218 AM CDT Tue May 4 2021
ARZ022>024-031>033-038-039-043>045-040600-
Pulaski AR-Pope AR-White AR-Perry AR-Van Buren AR-Lonoke AR-
Saline AR-Yell AR-Faulkner AR-Conway AR-Cleburne AR-
1218 AM CDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR PERRY...SOUTHEASTERN VAN BUREN...
NORTHWESTERN LONOKE...SOUTHWESTERN CLEBURNE...FAULKNER...CONWAY...
SOUTHWESTERN WHITE...NORTHWESTERN SALINE...CENTRAL YELL...NORTHERN
PULASKI AND SOUTHEASTERN POPE COUNTIES UNTIL 100 AM CDT...
At 1218 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Damascus to near Toad Suck to 13 miles west of
Lake Ouachita State Park. Movement was east at 30 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Conway... Cabot...
Maumelle... Morrilton...
Danville... Perryville...
Little Rock AFB... Greenbrier...
Vilonia... Atkins...
Pottsville... Mayflower...
Ola... Wooster...
Oppelo... Quitman...
Guy... Rose Bud...
Damascus... Enola...
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and north central Arkansas.
LAT...LON 3539 9188 3491 9211 3479 9295 3499 9356
3527 9298 3543 9286
TIME...MOT...LOC 0518Z 290DEG 27KT 3537 9243 3508 9260 3465 9342
DTCSpecial weather statement, May 4, 12:44 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1244 AM CDT Tue May 4 2021
ARZ008-016-017-025-040630-
Lawrence AR-Independence AR-Randolph AR-Jackson AR-
1244 AM CDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN INDEPENDENCE...
SOUTHEASTERN RANDOLPH...NORTHERN JACKSON AND LAWRENCE COUNTIES UNTIL
130 AM CDT...
At 1244 AM CDT, Doppler radar was tracking a strong thunderstorm over
Strawberry, or 10 miles southwest of Lake Charles State Park, moving
east at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Walnut Ridge... Hoxie...
Black Rock... Lake Charles State Park...
College City... Portia...
Strawberry... Lynn...
O'Kean... Alicia...
Minturn... Sedgwick...
Powhatan... Strangers Home...
Whiskerville... Giles Spur...
Dicus... Eaton...
Lauratown... Clover Bend...
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
eastern and north central Arkansas.
LAT...LON 3612 9077 3608 9082 3605 9083 3604 9084
3602 9084 3599 9086 3598 9084 3596 9086
3583 9130 3596 9136 3601 9135 3622 9081
3615 9081 3615 9075
TIME...MOT...LOC 0544Z 247DEG 36KT 3596 9128
GoudswardSpecial weather statement, May 4, 12:45 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1245 AM CDT Tue May 4 2021
ARZ005>007-014>017-024-025-033-040630-
Baxter AR-Lawrence AR-White AR-Stone AR-Independence AR-Sharp AR-
Fulton AR-Izard AR-Jackson AR-Cleburne AR-
1245 AM CDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE...
INDEPENDENCE...IZARD...SOUTHWESTERN JACKSON...CLEBURNE...NORTHEASTERN
BAXTER...FULTON...NORTHEASTERN WHITE...SOUTHWESTERN LAWRENCE AND
SHARP COUNTIES UNTIL 130 AM CDT...
At 1245 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ott to near Wideman to 6 miles southwest
of Croker to near Rose Bud. Movement was east at 45 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Batesville... Heber Springs...
Cherokee Village... Melbourne...
Salem in Fulton County... Ash Flat...
Horseshoe Bend... Cave City...
Newark... Highland in Sharp County...
Mammoth Spring... Hardy...
Quitman... Oxford...
Pangburn... Cushman...
Mount Pleasant... Pleasant Plains...
Viola... Strawberry...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
eastern, central and north central Arkansas.
LAT...LON 3618 9134 3586 9129 3535 9144 3540 9221
3579 9200 3616 9204 3650 9222 3650 9148
TIME...MOT...LOC 0545Z 264DEG 38KT 3645 9212 3618 9197 3580 9193 3541
9206
44Special weather statement, May 4, 1:06 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
106 AM CDT Tue May 4 2021
ARZ037-038-040-041-040645-
Polk AR-Scott AR-Yell AR-Montgomery AR-
106 AM CDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL POLK...SOUTHEASTERN
SCOTT...WESTERN YELL AND MONTGOMERY COUNTIES UNTIL 145 AM CDT...
At 106 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gravelly to Albert Pike Recreation Area.
Movement was northeast at 50 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Danville... Mount Ida...
Norman... Oden...
Mimosa... Little Missouri Falls Recreatio...
Gravelly... Fourche Valley...
Mauldin... Mosley...
Albert Pike Recreation Area... Muddy Creek WMA...
Belleville... Black Springs...
Corinth... Ranger...
Wing... Kingston...
Fannie... Bluffton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central, western and southwestern Arkansas.
LAT...LON 3486 9381 3520 9324 3442 9351 3435 9389
3435 9396 3436 9400
TIME...MOT...LOC 0606Z 227DEG 45KT 3483 9373 3436 9385
DTCSpecial weather statement, May 4, 1:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Little Rock AR
121 AM CDT Tue May 4 2021
ARZ007-008-017-040700-
Lawrence AR-Randolph AR-Sharp AR-
121 AM CDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...NORTHWESTERN LAWRENCE
AND NORTHEASTERN SHARP COUNTIES UNTIL 200 AM CDT...
At 121 AM CDT, Doppler radar was tracking a strong thunderstorm near
Annieville, or near Black Rock, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Pocahontas... Black Rock...
Imboden... Ravenden...
Reyno... Portia...
Maynard... Biggers...
Ravenden Springs... Annieville...
Dalton... Attica...
Williford... Powhatan...
Armstrong... Middlebrook...
Ingram... Shannon...
Wirth... Birdell...
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
eastern and north central Arkansas.
LAT...LON 3649 9077 3644 9078 3643 9077 3642 9077
3641 9075 3635 9075 3605 9106 3617 9136
3645 9146 3650 9145 3650 9078
TIME...MOT...LOC 0621Z 211DEG 29KT 3615 9118
230The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:03 PM CDT | River Flood Advisory | LZK | Perry | 48 hr |
| May 3, 9:30 PM CDT | Special Weather Statement | LZK | Scott | 45 min |
| May 3, 10:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 40 min |
| May 3, 10:14 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 46 min |
| May 3, 10:17 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 43 min |
| May 3, 10:28 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 47 min |
| May 3, 10:29 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 46 min |
| May 3, 10:38 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 52 min |
| May 3, 10:39 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 51 min |
| May 3, 10:56 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott | 49 min |
| May 3, 10:58 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 23 min |
| May 3, 11:00 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 10 min |
| May 3, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 27 min |
| May 3, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope, Van Buren | 47 min |
| May 3, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 23 min |
| May 3, 11:23 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 37 min |
| May 3, 11:24 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Pope, Searcy and 2 more | 51 min |
| May 3, 11:30 PM CDT | Special Weather Statement | LZK | Polk | 45 min |
| May 3, 11:31 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Yell | 29 min |
| May 3, 11:34 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 29 min |
| May 3, 11:41 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 21 min |
| May 3, 11:46 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 44 min |
| May 3, 11:52 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 27 min |
| May 3, 11:55 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 50 min |
| May 4, 12:05 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 19 min |
| May 4, 12:10 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 35 min |
| May 4, 12:15 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 45 min |
| May 4, 12:18 AM CDT | Special Weather Statement | LZK | Conway, Faulkner, Perry, Yell | 42 min |
| May 4, 12:40 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 26 min |
| May 4, 12:44 AM CDT | Special Weather Statement | LZK | Lawrence | 46 min |
| May 4, 12:45 AM CDT | Special Weather Statement | LZK | Cleburne, Fulton, Independence, Izard, Sharp | 45 min |
| May 4, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 45 min |
| May 4, 12:59 AM CDT | Severe Thunderstorm Warning | LZK | Lawrence, Randolph | 31 min |
| May 4, 1:06 AM CDT | Special Weather Statement | LZK | Montgomery, Yell | 39 min |
| May 4, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Lawrence, Sharp | 39 min |
| May 4, 1:08 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 52 min |
| May 4, 1:23 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 52 min |
| May 4, 1:31 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline | 44 min |
| May 4, 1:32 AM CDT | Severe Thunderstorm Warning | LZK | Lawrence, Randolph, Sharp | 43 min |
| May 4, 1:41 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 34 min |
| May 4, 1:43 AM CDT | Special Weather Statement | LZK | Jackson | 47 min |
| May 4, 2:03 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Perry, Pope and 2 more | 42 min |
| May 4, 2:18 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Lonoke, Pulaski, Saline, White | 42 min |
| May 4, 2:37 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 38 min |
| May 4, 2:58 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 32 min |
| May 4, 3:07 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 14 min |
| May 4, 10:05 AM CDT | River Flood Advisory | LZK | Lawrence, Randolph | 21 hr |
| May 4, 11:43 AM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 62 min |
| May 4, 12:44 PM CDT | Flash Flood Warning | LZK | Desha, Drew | 3 hr |
| May 4, 4:15 PM CDT | Special Weather Statement | LZK | Independence | 30 min |
| May 4, 4:38 PM CDT | Special Weather Statement | LZK | Jackson | 37 min |
| May 4, 5:04 PM CDT | Special Weather Statement | LZK | Lawrence | 41 min |
| May 4, 5:06 PM CDT | Special Weather Statement | LZK | Jackson | 39 min |
Nearby
Special Weather Statements in Arkansas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.